MARDIA'S COEFFICIENT OF KURTOSIS IN ELLIPTICAL POPULATIONS  

MARDIA'S COEFFICIENT OF KURTOSIS IN ELLIPTICAL POPULATIONS

在线阅读下载全文

作  者:MAIA BERKANE P.M.BENTLER 

机构地区:[1]University of California,Los Angeles,University of California,Los Angeles

出  处:《Acta Mathematicae Applicatae Sinica》1990年第4期289-294,共6页应用数学学报(英文版)

基  金:This research was supported by grant DA01070 from the U. S Public Health Servies. Production assistance of Jnlie Speckart is gratefully acknowledged. Requests for reprints should be sent to: P. M. Bentler. Department of Psychology, University of Californ

摘  要:Mardia (1970) defined a measure of multivariate kurtosis and derived its asymptotic distributionfor samples from a multivariate normal population. Some new results on elliptical distributions areused to extend Mardia's results to samples from an elliptical distribution. These results provide amethod for testing hypotheses on the kurtosis parameter of elliptical distributions. An appendixprovides extensions of Kendall and Stuart's (1977) standard errors of bivariate moments to the thirdand fourth order.Mardia (1970) defined a measure of multivariate kurtosis and derived its asymptotic distributionfor samples from a multivariate normal population. Some new results on elliptical distributions areused to extend Mardia's results to samples from an elliptical distribution. These results provide amethod for testing hypotheses on the kurtosis parameter of elliptical distributions. An appendixprovides extensions of Kendall and Stuart's (1977) standard errors of bivariate moments to the thirdand fourth order.

关 键 词:MARDIA’S COEFFICIENT OF KURTOSIS IN ELLIPTICAL POPULATIONS 云脚 

分 类 号:O1[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象